|   | 
Details
   web
Record
Author Bravo, V.; Hernandez, R.; Venegas, O.
Title On the univalence of certain integral for harmonic mappings Type
Year 2017 Publication Journal Of Mathematical Analysis And Applications Abbreviated Journal J. Math. Anal. Appl.
Volume 455 Issue 1 Pages 381-388
Keywords Harmonic mapping; Univalent functions; Integral transform
Abstract We generalize the problem of univalence of the integral of f'(z)(alpha) when f is univalent to the complex harmonic mappings. To do this, we extend the univalence criterion by Ahlfors in [1] to those mappings. (C) 2017 Elsevier Inc. All rights reserved.
Address [Bravo, Victor] Univ Valparaiso, Inst Matemat, Fac Ciencias, Valparaiso, Chile, Email: victor.bravo@uv.cl;
Corporate Author Thesis
Publisher Academic Press Inc Elsevier Science Place of Publication Editor
Language English Summary Language Original Title (up)
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0022-247x ISBN Medium
Area Expedition Conference
Notes WOS:000424735900019 Approved
Call Number UAI @ eduardo.moreno @ Serial 826
Permanent link to this record